# SDR DALA2018113006931

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 75,335 hours, 56,759 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Paint
- Condition: Missing
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB MISSING PAINT. REMOVED RUDDER TAB REF MD88 AMM 27-20-02. INSPECTED AREA & ATTACHMENTS, OK TO INSTALL TRIM TAB. INSTALLED NEW RUDDER TAB REF AMM 27-20-02. INSPECTED INSTALLATION/SAFETY & ADJUSTMENT PER AMM 27-20-02. (LP5243521)
